Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Failure of Krull-Schmidt for invertible lattices over a discrete valuation ring


Author: Esther Beneish
Journal: Proc. Amer. Math. Soc. 134 (2006), 1869-1873
MSC (2000): Primary 20C10, 20C11
Published electronically: December 19, 2005
MathSciNet review: 2215113
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ p$ be a prime greater than $ 3$, and let $ N$ be the semi-direct product of a group $ H$ of order $ p$ by a cyclic $ C$ group of order $ p-1$, which acts faithfully on $ H$. Let $ R$ be the localization of $ Z$ at $ p$. We show that the Krull-Schmidt Theorem fails for the category of invertible $ RN$-lattices.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 20C10, 20C11

Retrieve articles in all journals with MSC (2000): 20C10, 20C11


Additional Information

Esther Beneish
Affiliation: Department of Mathematics, Central Michigan University, Mount Pleasant, Michigan 48859
Email: benei1e@cmich.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08194-3
PII: S 0002-9939(05)08194-3
Keywords: Permutation lattices, invertible lattices, Krull-Schmidt
Received by editor(s): September 8, 2004
Received by editor(s) in revised form: October 24, 2004, and February 5, 2005
Published electronically: December 19, 2005
Additional Notes: This research was partially supported by NSF grant #DMS-0244766
Communicated by: Martin Lorenz
Article copyright: © Copyright 2005 American Mathematical Society